# SDR RRXA000545

- Difficulty date: June 10, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,878 hours, 27,609 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Current Limiter
- Condition: Burned Out
- Location: Aux Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC BURNING SMELL ON DESCENT "CREW OPENED AUX PUMP C/B AS A PRECAUTION" (SMELL STARTED TO DISIPATE).  FOUND 3 EA CURRENT LIMITERS BURNT, R&R AS REQUIRED
